Korean J Gastrointest Endosc.  2011 Jul;43(1):13-16.

A Case of Gastric Intramural Hematoma after an Epinephrine Injection for Gastric Ulcer Bleeding in a Patient Medicated with Aspirin

Affiliations
  • 1Department of Internal Medicine Gwangju Veterans Hospital, Gwangju, Korea. endoscopist@kornet.net
  • 2Department of General Surgery, Gwangju Veterans Hospital, Gwangju, Korea.

Abstract

An intramural hematoma of the stomach usually results from trauma. Gastric intramural hematomas may also occur in patients with bleeding disorders who are receiving anticoagulation therapy or after an endoscopic procedure. Here, we describe a case of a gastric intramural hematoma after endoscopic hemostasis for gastric ulcer bleeding in a patient medicated with aspirin.

Keyword

Gastric intramural hematoma; Anticoagulation therapy; Endoscopic hemostasis

MeSH Terms

Aspirin
Epinephrine
Hematoma
Hemorrhage
Hemostasis, Endoscopic
Humans
Stomach
Stomach Ulcer
Aspirin
Epinephrine
Full Text Links
  • KJGE
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2022 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr